# SDR DHL2001365022

- Difficulty date: July 14, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1891201
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-7 CHECK - NR 2 ENGINE PYLON HEAT EXCHANGER HAS 5 INCH CRACK. REMOVED AND REPLACED HEAT EXCHANGER.
